Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 3, NWS Corpus Christi, TX

May 6, 2019Duval County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 6, 2019, 10:46 AM CDT for Duval County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2019, 10:46 AM CDT (15:46 UTC)
Expired
May 6, 2019, 11:15 AM CDT
In force
29 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Duval County, TX

The radar

The Corpus Christi radar (KCRP), 102 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1920 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1920 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

463 
WFUS54 KCRP 061546
TORCRP
TXC131-061615-
/O.NEW.KCRP.TO.W.0003.190506T1546Z-190506T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
1046 AM CDT Mon May 6 2019

The National Weather Service in Corpus Christi has issued a

* Tornado Warning for...
  Southern Duval County in south central Texas...

* Until 1115 AM CDT.
    
* At 1046 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Realitos, or 11 miles southwest of
  Benavides, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Benavides around 1115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2737 9854 2749 9869 2776 9848 2757 9826
TIME...MOT...LOC 1546Z 223DEG 18KT 2749 9856 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Wagner
2 follow-up statements
562 
WWUS54 KCRP 061558
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
1058 AM CDT Mon May 6 2019

TXC131-061615-
/O.CON.KCRP.TO.W.0003.000000T0000Z-190506T1615Z/
Duval TX-
1058 AM CDT Mon May 6 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR SOUTHERN
DUVAL COUNTY...
    
At 1057 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Realitos, or 7 miles southwest of Benavides, moving
northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Benavides around 1115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2737 9854 2749 9869 2776 9848 2757 9826
TIME...MOT...LOC 1557Z 223DEG 18KT 2753 9851 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TE
635 
WWUS54 KCRP 061611
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
1111 AM CDT Mon May 6 2019

TXC131-061620-
/O.EXP.KCRP.TO.W.0003.000000T0000Z-190506T1615Z/
Duval TX-
1111 AM CDT Mon May 6 2019

...THE TORNADO WARNING FOR SOUTHERN DUVAL COUNTY WILL EXPIRE AT 1115
AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 2737 9854 2749 9869 2776 9848 2757 9826
TIME...MOT...LOC 1610Z 223DEG 18KT 2757 9847 

$$

Wagner

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 10:00 AM CDT, 46 minutes earlier.

Area forecast discussion, May 6, 10:00 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1000 AM CDT Mon May 6 2019

.DISCUSSION...

This afternoon's forecast is not clear cut as models continue to
be inconsistent from run to run. Latest HRRR has current
convection across western areas dissipating as it moves east,
while previous run had an MCS developing and moving to the
coastline by early afternoon. MSAS/LAPS show an unstable
environment across the CWA that looks conducive for storms to
propogate eastward. However, S TX may have NVA across S TX by
afternoon, with more PVA by evening. Will leave today's POPs as is
for now, but will continue to monitor trends and adjust forecast if
necessary.

&&

.PREV DISCUSSION... /Issued 715 AM CDT Mon May 6 2019/

DISCUSSION...

Updated for the 12Z Aviation Discussion.

AVIATION...

Scattered showers and thunderstorms across the west with SHRA/TSRA
activity to affect LRD-COT-ALI through the morning. Uncertain with
eastward expansion, but have VCSH at CRP-VCT after 18Z but will
need to be monitored if needed to be added earlier. CIGs have been
pretty tricky, but overall should lift to VFR with TEMPO MVFR CIGs
through this mid morning. In and around any showers/storms, CIGs
may briefly lower to MVFR. Will maintain chances for rain through
the afternoon although there may be a brief period of less
activity around 00Z TUE. However, chances return toward and after
06Z TUE as another mid-level disturbance moves overhead across
South Texas. CIGs are also expected to lower to MVFR after 06Z
TUE.

PREV DISCUSSION... /Issued 508 AM CDT Mon May 6 2019/

SHORT TERM (Today through Tuesday)...

Some uncertainty with the forecast today as models have backed
off on previous MCS development. However, there is a line of
thunderstorms currently moving east across the western Brush
Country this morning which may provide enough focus to help
maintain convection through this morning. So far, initiation seems
best with the HRRR with the storms slowly moving east, however it
does show convection to fall apart and diminish through mid
morning. Storms have shown this trend as LAPS analysis shows
increased CIN values across South Texas, although still following
an area of strong storms still able to hold together as of writing.
The elevated instability has been able to support the strong
storms this morning, with hail and gusty winds possible. Should
the line of storms show further trends of falling apart, leftover
boundaries should help focus activity later today with heating as
instability increases and CIN values decrease. Should the line of
storms hold together, further eastward progression will be
possible this morning and may end up creating some stability in
wake of the system, especially with left over cloud coverage. This
would keep much lower rain chances for the afternoon, which is
what some of the WRF models have been showing. For now, will show
redevelopment in the afternoon with the decreasing CIN.

Tonight and Tuesday seem rather tricky as well as even the TTWRF
does not even want to develop much rain across South Texas. But
with PWATs of near 2 inches expected over the region with a
midlevel vort max lifting northeast across the region, will
maintain high end Chance POPs for late tonight through much of
Tuesday, with greatest focus across the Coastal Plains.

With PWATs of nearly 2 inches expected through the period, heavy
rain will be possible in the stronger storms, which may lead to
localized flooding.

LONG TERM (Tuesday Night through Sunday)...

The GFS/ECMWF deterministic NWP model runs predict an upper
disturbance to move across NRN TX/SRN Plains Tuesday
night/Wednesday, with limited synoptic scale lift over the CWA
which should combine with sufficient moisture/instability to
generate isolated/scattered convection over the CWA. As this upper
system lifts NEWD across the SRN/CNTRL Plains, and as another
upper disturbance moves EWD across the U.S./Canadian border, a
cold front is expected to move SWD into TX by Thursday morning,
and approach the CWA by Thursday night. As a result, the chance
for precipitation is expected to increase over the CWA. The
GFS/ECMWF predicts the upper pattern to become less conducive for
SWD penetration of the front, as an upper low develops over the
Baja California region Thursday night/Friday. Thus, concur with
the GFS ensemble mean which stalls the front over the CWA/near the
coast Friday night/Saturday. The combination of high PWAT values
(GFS deterministic) and the quasi-stationary front may support
heavy rainfall. However, The GFS predicts high CAPE and shear
values, and a less than saturated vertical column, Friday
night/Saturday, conditions not conducive to efficient rainfall
production. Nevertheless, expect at least scattered convection
Friday night/Saturday. The Baja California system is prediction to
approach the CWA Sunday, and contribute to additional convection.

MARINE...

Moderate onshore flow today and tonight is expected to become
moderate to occasionally strong Tuesday. SCEC headlines will
likely be added for at least the gulf waters later this
afternoon. An approaching weather system will bring chances for
showers and thunderstorms today, with greater chances later
tonight and through Tuesday.

Moist atmospheric conditions expected during the period will
contribute to least isolated convection. The chance for
precipitation is expected to increase Thursday night/Friday due to
increasing moisture convergence ahead of a frontal boundary.
SCEC/SCA conditions possible Tuesday night through Wednesday night
during onshore flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    83  73  84  74  85  /  40  50  50  20  20
Victoria          84  72  82  72  83  /  30  50  50  30  30
Laredo            87  72  90  73  93  /  50  40  20  10  10
Alice             85  72  87  72  88  /  50  50  50  20  20
Rockport          80  74  82  74  81  /  30  50  50  30  20
Cotulla           84  70  86  72  89  /  50  50  40  10  30
Kingsville        85  73  86  74  88  /  40  50  50  20  20
Navy Corpus       82  75  82  76  82  /  30  50  50  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

TE/81...SHORT TERM
Hazardous weather outlook, May 6, 5:49 AM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
549 AM CDT Mon May 6 2019

TXZ229>234-239>247-342>347-442-443-447-071100-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
549 AM CDT Mon May 6 2019

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Moderate Risk for Dangerous Rip Currents along gulf-facing beaches
today and tonight.

Scattered thunderstorms expected today, mainly across the Brush
Country and Coastal Plains during the day, then across the Coastal
Plains and Coastal Bend later tonight. A few storms may become
strong to possibly severe, with hail and strong gusty winds. Heavy
rainfall will also be possibility, with localized flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Moderate Risk for Dangerous Rip Currents along gulf-facing beaches
Tuesday.

Isolated to scattered thunderstorms are expected Tuesday through
Sunday. The greatest chance for thunderstorm activity will be
Tuesday, Friday and Saturday. A few storms may become strong to
possibly severe on Tuesday, with hail and strong gusty winds.
Heavy rainfall will also be possibility, with localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-071100-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
549 AM CDT Mon May 6 2019

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Isolated thunderstorms will be possible today, with isolated to
scattered thunderstorms then possible late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered thunderstorms are expected Tuesday and
again Thursday. Scattered thunderstorms are expected Friday
through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

CB

In the hours before

Special weather statement, May 6, 7:11 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
711 AM CDT Mon May 6 2019

TXZ230-231-061245-
Live Oak-McMullen-
711 AM CDT Mon May 6 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCMULLEN
AND WEST CENTRAL LIVE OAK COUNTIES...

At 710 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Tilden to 7 miles northwest of
Clegg. Movement was northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
George West, Three Rivers, Choke Canyon, Tilden, Calliham, Crowther
and Simmons.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2861 9833 2862 9833 2837 9801 2816 9836
      2841 9867 2865 9838 2864 9836
TIME...MOT...LOC 1210Z 230DEG 28KT 2840 9857 2821 9834

CB
Special weather statement, May 6, 7:13 AM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
713 AM CDT Mon May 6 2019

TXZ239-061300-
Webb-
713 AM CDT Mon May 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEBB COUNTY...

At 713 AM CDT, a strong thunderstorm was located 8 miles southwest of
Ranchitos Las Lomas, or 12 miles east of Laredo, moving northeast at
10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Ranchitos Las Lomas.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2739 9927 2756 9941 2777 9920 2753 9899
TIME...MOT...LOC 1213Z 233DEG 10KT 2752 9928

CB
Special weather statement, May 6, 7:48 AM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
748 AM CDT Mon May 6 2019

TXZ230>232-061330-
Live Oak-McMullen-Bee-
748 AM CDT Mon May 6 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCMULLEN...
NORTHWESTERN LIVE OAK AND NORTHWESTERN BEE COUNTIES...

At 747 AM CDT, a strong thunderstorm was located near Choke Canyon,
moving northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Three Rivers, Choke Canyon, Calliham, Simmons, Whitsett, Esseville
and Pawnee.

LAT...LON 2866 9800 2835 9821 2843 9840 2861 9834
      2873 9818
TIME...MOT...LOC 1247Z 204DEG 22KT 2846 9827

TE
Special weather statement, May 6, 8:04 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
804 AM CDT Mon May 6 2019

TXZ229-239-061400-
Webb-La Salle-
804 AM CDT Mon May 6 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...

At 804 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Encinal to near
Ranchitos Las Lomas to 14 miles southwest of El Cenizo. Movement was
northeast at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Laredo, Encinal, Rio Bravo, El Cenizo, Laredo International Airport,
Botines, Unitec Industrial Park, Ranchos Penitas West, Fort Ewell
Site, United South High School, Artesia Wells, Texas A&M
International University, Aguilares, Ranchitos Las Lomas, St
Augustine High School South Laredo, Doctors Hospital Of Laredo,
Laredo Country Club, Laredo Community College, Orvil and Callaghan.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2730 9949 2732 9954 2734 9951 2749 9948
      2750 9953 2757 9951 2761 9954 2760 9958
      2764 9959 2764 9962 2816 9947 2820 9940
      2822 9940 2849 9904 2772 9892 2727 9913
      2727 9933 2732 9937 2726 9945 2726 9948
TIME...MOT...LOC 1304Z 229DEG 13KT 2813 9931 2757 9922 2715 9960

TE
Special weather statement, May 6, 9:09 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
909 AM CDT Mon May 6 2019

TXZ239-240-061500-
Webb-Duval-
909 AM CDT Mon May 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DUVAL AND
SOUTHEASTERN WEBB COUNTIES...

At 908 AM CDT, a strong thunderstorm was located near Mirando City,
or 19 miles west of Hebbronville, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Oilton, Mirando City, Aguilares and Bruni.

If outdoors, seek shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2727 9927 2752 9924 2762 9864 2736 9863
      2735 9880 2727 9880
TIME...MOT...LOC 1408Z 270DEG 20KT 2738 9899

Wagner
Special weather statement, May 6, 10:31 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1031 AM CDT Mon May 6 2019

TXZ240-061600-
Duval-
1031 AM CDT Mon May 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUVAL COUNTY...

At 1030 AM CDT, a strong thunderstorm was located near Realitos, or
11 miles northeast of Hebbronville, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Concepcion, Realitos, Ramirez, Rios, San Jose and Cruz Calle.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2734 9852 2734 9855 2736 9856 2736 9859
      2734 9859 2734 9862 2736 9863 2736 9874
      2747 9873 2761 9824 2726 9823 2726 9852
TIME...MOT...LOC 1530Z 250DEG 24KT 2739 9852

Wagner

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 3:05 AM CDTSpecial Weather StatementCRPDimmit40 min
May 6, 3:51 AM CDTSpecial Weather StatementCRPWebb39 min
May 6, 4:29 AM CDTSpecial Weather StatementCRPWebb46 min
May 6, 5:00 AM CDTSpecial Weather StatementCRPWebb45 min
May 6, 5:43 AM CDTSpecial Weather StatementCRPMcMullen32 min
May 6, 5:45 AM CDTSpecial Weather StatementCRPMcMullen45 min
May 6, 6:38 AM CDTSpecial Weather StatementCRPMcMullen37 min
May 6, 7:11 AM CDTSpecial Weather StatementCRPLive Oak, McMullen34 min
May 6, 7:13 AM CDTSpecial Weather StatementCRPWebb47 min
May 6, 7:44 AM CDTFlash Flood WarningCRPWebb3 hr
May 6, 7:48 AM CDTSpecial Weather StatementCRPLive Oak42 min
May 6, 8:04 AM CDTSpecial Weather StatementCRPLa Salle, Webb56 min
May 6, 9:09 AM CDTSpecial Weather StatementCRPJim Hogg51 min
May 6, 10:31 AM CDTSpecial Weather StatementCRPDuval29 min
May 6, 11:09 AM CDTSpecial Weather StatementCRPDuval36 min
May 6, 11:19 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg41 min
May 6, 11:45 AM CDTSpecial Marine WarningCRP2 hr
May 6, 11:50 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces40 min
May 6, 12:04 PM CDTSpecial Weather StatementCRPJim Wells41 min
May 6, 12:07 PM CDTTornado WarningCRPJim Wells, Nueces23 min
May 6, 12:11 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Nueces64 min
May 6, 12:16 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces, San Patricio44 min
May 6, 12:20 PM CDTSpecial Marine WarningCRP25 min
May 6, 12:24 PM CDTTornado WarningCRPNueces, San Patricio22 min
May 6, 12:32 PM CDTSpecial Weather StatementCRPKleberg28 min
May 6, 12:36 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Kleberg, Nueces, San Patricio54 min
May 6, 12:39 PM CDTSpecial Marine WarningCRP96 min
May 6, 12:59 PM CDTSpecial Weather StatementCRPAransas, Bee, Nueces, San Patricio46 min
May 6, 1:43 PM CDTSpecial Weather StatementCRPAransas, Goliad, Refugio47 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.